# SDR REXA2017100401078

- Difficulty date: October 4, 2017
- Submitted: October 11, 2017
- Operation: Air carrier
- Aircraft: N329PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15329
- Aircraft time: 7,683 hours, 5,242 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Part number: 601R3198065
- Condition: Cracked
- Location: Door Step
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FOLDING PAX DOOR STEP 832AB HAS A CRACKED HINGE.  REMOVED AND REPLACED THE HINGE ON PAX DOOR STEP IAW SRM 51-41-02.
